# SDR UALA2010111604247

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 66,032 hours, 24,832 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Seized
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRANGE ODOR DETECTED.  ABORTED TAKEOFF.  STRONG CORDITE ODOR ON FLIGHT DECK FOR POWER UP FOR TAKEOFF.  LT PACK INOP.  ACM FAILED.  FOUND ACM SEIZED, AND REPLACED ACM PER MM.  OPERATED LT PACK FOR 30 MINUTES AND NO ODOR DETECTED, OPS NORMAL.
